On parabolic systems with coefficients satisfying Dini's condition
Doklady Akademii Nauk, Tome 165 (1965) no. 3, pp. 482-485
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_3_a4,
author = {M. I. Matiichuk and S. D. \`Eidel'man},
title = {On parabolic systems with coefficients satisfying {Dini's} condition},
journal = {Doklady Akademii Nauk},
pages = {482--485},
year = {1965},
volume = {165},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_3_a4/}
}
M. I. Matiichuk; S. D. Èidel'man. On parabolic systems with coefficients satisfying Dini's condition. Doklady Akademii Nauk, Tome 165 (1965) no. 3, pp. 482-485. http://geodesic.mathdoc.fr/item/DAN_1965_165_3_a4/